About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 648262, 17 pages
http://dx.doi.org/10.1155/2012/648262
Research Article

Optimization on Production-Inventory Problem with Multistage and Varying Demand

1School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China
2Department of Mathematics, Lanzhou City University, Lanzhou 730070, China
3Northwest Traffic Economy Research Center, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 25 June 2012; Revised 9 October 2012; Accepted 16 October 2012

Academic Editor: Yuri Sotskov

Copyright © 2012 Duan Gang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Duan Gang, Chen Li, Li Yin-Zhen, Song Jie-Yan, and Akhtar Tanweer, “Optimization on Production-Inventory Problem with Multistage and Varying Demand,” Journal of Applied Mathematics, vol. 2012, Article ID 648262, 17 pages, 2012. doi:10.1155/2012/648262